Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the choice of parameter in a method for the inversion of Fourier series

Authors: M. Di Natale, L. Gotusso, R. Pavani and D. Roux
Journal: Math. Comp. 58 (1992), 737-744
MSC: Primary 65T10
MathSciNet review: 1122063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The a priori evaluation of the pointwise approximation, by a regularization method suggested earlier, of a $ {L^1}$ periodic function f, when only noisy Fourier coefficients of f are known, is given here in a formulation more suitable for numerical verification. A careful evaluation of the constants involved in the formulas is also provided. Finally, a procedure is described of a statistical check performed in order to verify whether the theoretically suggested value of the regularization parameter is a good choice with respect to functions generally arising in applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65T10

Retrieve articles in all journals with MSC: 65T10

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society